# SDR DL72S961835

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 334701744
- Condition: Discharged
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHTS INOPERATIVE ON S/C TEST.  REPLACED OVERWING BATTERY RACK POWER SUPPLY, TEST OK PER M/M.
